MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES WOUND KIT

MEDICAL ACTION INDUSTRIES WOUND KIT
Model Number 79350
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.Medical action industries is the manufacturer of the convenience kit containing the complaint component, (b)(4) lots 2518r0643g and 2534r0634p purchased from specification developer, global instruments inc.(fda registration 1057200).
this product incident is documented in the complaint database and identified as complaint (b)(4).
this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
On (b)(6) 2026, the customer reported a hemostat broke after chest tube was removed.The hemostat was being used to clamp chest tube for removal.No patient injury, treatment, or delays occurred.The break happened after bedside chest tube removal, not during an emergency procedure.
 
Additional Manufacturer Narrative
Customer's photo and sample confirmed the reported failure.There is no inventory of the complaint kit or the instrument lots involved.The device history record was reviewed with no nonconformances during production of the complaint lot.No other complaints have been received for this kit or lot number.Supplier, global instruments, inc.Determined root cause: tool wear and alignment variation during manufacturing.Insufficient final functional inspection effectiveness.Assembly alignment variation.Corrective actions implemented: tooling inspection and recalibration.Enhanced functional inspections for jaw alignment, locking and gripping force.Reinforcement of inspection criteria with both quality assurance and production staff.Global instruments inc.Acknowledge the seriousness of the reported concerns and confirm this issue has been handled with top priority.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
WOUND KIT
Common Device Name
WOUND KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
GLOBAL INSTRUMENTS INC.
746 tucker road
ste 1
winder GA 30680
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key24616842
Report Number1030451-2026-00003
Device Sequence Number13155528
Product Code OVN
UDI-Device Identifier20809160264093
UDI-Public20809160264093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number79350
Device Catalogue Number79350
Device Lot Number339269
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown